• chemo stopped because of ringing in the ears.

    Asked by GoGoGadget on Friday, November 9, 2018

    chemo stopped because of ringing in the ears.

    Has anyone else had this happen? I mentioned that I had this ringing going on and they said no treatment today, come back next week. What would that have to do with anything? And what if I still have it next week? I didn't get answers. The Nurse just said the doctor said no this week and to give me a rest and come back next week.

    5 Answers from the Community

    5 answers
    • LiveWithCancer's Avatar
      LiveWithCancer

      I have horrible tinninitis, but we didn't stop any treatments because of it. I guess i never remember to say anything though i do mention it on the questionnaire i have to complete before every visit.

      12 months ago
    • carm's Avatar
      carm

      I don't know which chemo you are on but if it is a platinum based like Cisplatin or Carboplatin, they can cause ringing in the ears and possibly tinnitus so it best to give you a break than risk any hearing loss. I hope this helps you.

      12 months ago
    • alivenwell's Avatar
      alivenwell

      I wonder if there is an ear infection. Platelets help you fight sickness and can be too low from chemotherapy. When my platelet count was too low, they sent me home. I had to wait for at least a week for the nex TV treatment. I understand a low platelet count leads to a lot of bleeding.

      12 months ago
    • Julia468's Avatar
      Julia468

      I've had mild ringing in my ears while taking Cisplatin. My treatment wasn't cancelled because it never became severe. The doctor did tell me if the ringing became severe they would have to change my chemo. They told me that any hearing loss i experienced would likely be permenant.

      12 months ago
    • KB2013's Avatar
      KB2013

      Cisplatin caused my tinnitus and it's permanent.

      11 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, penile cancer questions.  Also, don't forget to check out our Adenocarcinoma, Penile Cancer page.